# SDR SIMA20190511005

- Difficulty date: May 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 34,615 hours, 29,887 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 217072
- Part serial: 1682
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE FAILS CARBON INSPECTION. C/A-REMOVED AND REPLACED NR 4 MLG BRAKE IAW W/C 32-600-14 OPS CHECK GOOD.
